# SDR UALA2011032101363

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,777 hours, 12,690 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 53
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG BLEED, RTFL.  LEFT DUCT PRESS SHOWING 5 PSI IN CRUISE AFTER SURGING DURING CLIMB.  LEFT ENG BLEED OFF LIGHT ON.  ACCOMPLISHED MM, PNEUMATIC SYSTEM HEALTH CHECK, PRSOV FAILED CHECK.  REPLACED PRSOV PER MM9, TESTED NORMAL DURING HIGH POWER ENG RUN.
